# SDR DALA2015021701279

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 45,177 hours, 25,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE OVERHEAD EMERGENCY LIGHT FWD OF AFT RAFT COMPARTMENT BULBS INOPERATIVE.  REPLACED THE BULBS.  OPS CHECKED GOOD.
